# SDR QXEA2017080700507

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 19,119 hours, 20,439 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 471055
- Part serial: AIM00082
- Condition: Corroded
- Location: Nlg
- Part time: 19,116 hours, 20,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOCK STRUT REPACK, FOUND DAMAGE & CORROSION TO LOWER BEARING AND INNER CYLINDER RETAINING SLOT.  REPLACED INNER CYLINDER IAW CMM 32-21-04 CHAPTER 7.  REMOVED AND REPLACED THE NLG SHOCK STRUT.
